3 doctors weighed in:

I h2ad a CBC test done and I had low WBC and platelets. My platelets were 137. Is it dangerous to be on Coumadin (warfarin) with such low platelets?

3 doctors weighed in
Dr. John Ricotta
Surgery - Vascular
1 doctor agrees

In brief: Nit necessarily

Usually plarelet counts over 100,000 are not associated with abnormal.
bleeding The bigger question is why you are on coumadin (warfarin) Talk ti your doctor for concerns

In brief: Nit necessarily

Usually plarelet counts over 100,000 are not associated with abnormal.
bleeding The bigger question is why you are on coumadin (warfarin) Talk ti your doctor for concerns
Thank
Dr. Gurmukh Singh
Pathology
1 doctor agrees

In brief: Plt not too low

All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that.
Having said that, your platelet count is just below normal and would not cause bleeding. You are on coumadin (warfarin) due to prior thrombo-embolism. Do discuss the issue with your doctor but do not change your medication on your own.

In brief: Plt not too low

All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that.
Having said that, your platelet count is just below normal and would not cause bleeding. You are on coumadin (warfarin) due to prior thrombo-embolism. Do discuss the issue with your doctor but do not change your medication on your own.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
15 years in practice
521K people helped
Continue
100,000 doctors available